# SDR AUS20030374

- Difficulty date: March 26, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: S2653005
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) RT OUTER FUEL BOOST PUMP CIRCUIT BREAKER OVERHEATED AND BURNED. HEAT FROM THE BURNED CB DAMAGED THE ADJACENT BRAKE FAN CIRCUIT AND CAUSED FUMES IN THE FLIGHT DECK AND CABIN.
